Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/52148
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: A transfer coefficient method for rock slope toppling
Author: Liu, C.
Jaksa, M.
Meyers, A.
Citation: Canadian Geotechnical Journal, 2009; 46(1):1-9
Publisher: Natl Research Council Canada
Issue Date: 2009
ISSN: 0008-3674
1208-6010
Statement of
Responsibility: 
C.H. Liu, M.B. Jaksa, and A.G. Meyers
Keywords: rock slopes; discontinuity; block toppling; stability analysis; transfer coefficient method.
RMID: 0020090092
DOI: 10.1139/T08-094
Appears in Collections:Civil and Environmental Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.